gastroenterologist-icon
Pain in stomach
Ihave apain in stomach increased with fod intake .some times voimiting sensation .slight head pain .from 2 days.what is this
63 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there I can understand your concern. It could be acute gastritis. You need to make certain dietary changes. Have 5 smaller meals rather than 3 huge meals. Drink plenty of water. Cap. Pan-L once a day half an hour before food for 3 days. Kindly consult a general physician in person for further evaluation and management. Best regards Dr. Anil kumar jain Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there ..... I went through your query..... It is due to mild gastritis.... Eat smaller, more-frequent meals. If you experience frequent indigestion, try eating several small meals instead of three large ones whenever you can.... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty.... .Avoid alcohol. Alcohol can irritate the mucous lining of your stomach... ....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. V. Hari Prasad
General Physician 6 yrs exp Chennai
Acute gastritis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.